Proceedings of the Japan Academy, Series A, Mathematical Sciences

Remark on the dimension of Kohnen's spaces of half integral weight with square free level

Hisashi Kojima

Full-text: Open access

Abstract

In this note we determine explicitly the dimension of Kohnen's spaces of half integral weight with odd square free level and arbitrary character $\chi$, and show that it coincides with that of spaces of modular cusp forms of weight $2k$ with square free level and character $\chi^2$.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 78, Number 2 (2002), 18-21.

Dates
First available in Project Euclid: 23 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.pja/1148392763

Digital Object Identifier
doi:10.3792/pjaa.78.18

Mathematical Reviews number (MathSciNet)
MR1887108

Zentralblatt MATH identifier
1010.11024

Subjects
Primary: 11F37: Forms of half-integer weight; nonholomorphic modular forms 11F72: Spectral theory; Selberg trace formula

Keywords
Modular forms modular forms of half integral weight

Citation

Kojima, Hisashi. Remark on the dimension of Kohnen's spaces of half integral weight with square free level. Proc. Japan Acad. Ser. A Math. Sci. 78 (2002), no. 2, 18--21. doi:10.3792/pjaa.78.18. https://projecteuclid.org/euclid.pja/1148392763


Export citation

References

  • Cohn, H., and Oesterl$\acute{\mathrm{e}}$, J.: Dimension des espaces de formes modulaires. Modular Functions of One Variable VI. Lect. Notes in Math., vol. 627, Springer, Berlin-Heidelberg-New York, pp. 69–78 (1977).
  • Kohnen, W.: New forms of half integral-integral weight. J. Reine Angew. Math., 333, 32–72 (1982).
  • Kohnen, W.: Fourier coefficients of modular forms of half integral weight. Math. Ann., 271, 237–268 (1985).
  • Kojima, H.: On the Fourier coefficients of modular forms of half integral weight belonging to Kohnen's spaces and the critical values of zeta functions (preprint).
  • Shimura, G.: On modular forms of half-integral weight. Ann. Math., 97, 440–481 (1973).
  • Shimura, G.: On the trace formula for Hecke operators. Acta Math., 132, 245–281 (1974).
  • Ueda, M.: The decomposition of the space of cusp forms of half-integral weight and trace formula of Hecke operators. J. Math. Kyoto Univ., 28, 505–555 (1988).